# SDR DALA2016030701689

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF WING ACCESS PLATE 1365C.  CORROSION WAS REMOVED, COUNTERSINKS WERE MEASURED MAXIMUM DIAMETER ALLOWABLE IS .532 AND FOUND COUNTERSINK OUT OF LIMITS IN .547,  THEREFORE HOLE AND COUNTERSINK WERE REWORKED AND MEASURED WITH ID HOLE .3305 AND COUNTERSINK .605, BUSHING WAS FABRICATED OD 3320 AND COUNTERSINK .510 AREAS AND BUSHING WERE TREATED AND BUSHING WAS INSTALLED SRM 51-22-2A, COND II.
